MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number GBX3100S19
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
A bipap a40 pro device was returned to a third-party service center for service.There was no report of patient harm or injury.The device was not documented to be in patient use.During the evaluation of the device at a third-party service center, the device log files were successfully downloaded and reviewed in full.Multiple ¿ventilator inoperative¿ errors were identified, indicating that the central processing unit (cpu) could not communicate with the flow sensor using i2c bus and with the pressure sensor using spi bus.An additional "ventilator inoperative" error was identified related to failure of the outlet pressure sensor.The service manual recommends replacement of the printed circuit assembly (pca) to address these issues; however, no documentation was provided confirming whether any components were replaced.No other actionable error codes were observed.Additionally, unrelated to the reported malfunction, a high internal o2 alarm associated with o2 sensor failure was observed in the device logs.The device had been rendered inoperable and disposed of; therefore, no additional repair information was provided.
 
Additional Manufacturer Narrative
The reported failure of ventilator inoperative is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.A field action was initiated with record id 2024/003/027/601/074 and consisted of a field safety notice.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, b034118955de3c review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
BIPAP A40 PRO
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25125186
Report Number2518422-2026-012300
Device Sequence Number8661663
Product Code MNT
UDI-Device Identifier00606959055063
UDI-Public(01)00606959055063
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGBX3100S19
Device Catalogue NumberGBX3100S19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1813-2024
Patient Sequence Number1
Patient SexUnknown